Advertisement

Singular Integrals of Convolution Type

  • Loukas Grafakos
Chapter
Part of the Graduate Texts in Mathematics book series (GTM, volume 249)

Abstract

The topic of singular integrals is motivated by its intimate connection with some of the most important problems in Fourier analysis, such as that of the convergence of Fourier series.

References

  1. 17.
    Baernstein II, A., Some sharp inequalities for conjugate functions, Indiana Univ. Math. J. 27 (1978), 833–852.zbMATHMathSciNetGoogle Scholar
  2. 22.
    Benedek, A., Calderón, A.-P., Panzone, R., Convolution operators on Banach-space valued functions, Proc. Nat. Acad. Sci. U.S.A. 48 (1962), 356–365.CrossRefzbMATHMathSciNetGoogle Scholar
  3. 28.
    Boas, R. P., Bochner, S., On a theorem of M. Riesz for Fourier series, J. London Math. Soc. 14 (1939), no. 1, 62–73.CrossRefMathSciNetGoogle Scholar
  4. 41.
    Calderón, A. P., On the theorems of M. Riesz and Zygmund, Proc. Amer. Math. Soc. 1 (1950), 533–535.CrossRefzbMATHMathSciNetGoogle Scholar
  5. 43.
    Calderón, A. P., Singular integrals, Bull. Amer. Math. Soc. 72 (1966), 427–465.CrossRefzbMATHMathSciNetGoogle Scholar
  6. 44.
    Calderón, A. P., Algebras of singular integral operators, Singular Integrals (Proc. Sympos. Pure Math. (Chicago, IL, 1966), pp. 18–55, Amer. Math. Soc., Providence, RI, 1967.Google Scholar
  7. 46.
    Calderón, A. P., Zygmund, A., On the existence of certain singular integrals, Acta Math. 88 (1952), no. 1, 85–139.CrossRefzbMATHMathSciNetGoogle Scholar
  8. 48.
    Calderón, A. P., Zygmund, A., On singular integrals, Amer. J. Math. 78 (1956), 289–309.CrossRefzbMATHMathSciNetGoogle Scholar
  9. 49.
    Calderón, A. P., Zygmund, A., Algebras of certain singular integral operators, Amer. J. Math. 78 (1956), 310–320.CrossRefzbMATHMathSciNetGoogle Scholar
  10. 60.
    Christ, M., Weak type (1,1) bounds for rough operators I, Ann. of Math. (2nd Ser.) 128 (1988), no. 1, 19–42.Google Scholar
  11. 63.
    Christ, M., Rubio de Francia, J.L.. Weak type (1,1) bounds for rough operators II, Invent. Math. 93 (1988), no. 1, 225–237.Google Scholar
  12. 72.
    Connett, W. C., Singular integrals near L 1, Harmonic Analysis in Euclidean Spaces, (Williams Coll., Williamstown, MA, 1978), Part 1, pp. 163–165, Proc. Sympos. Pure Math., XXXV, Part, Amer. Math. Soc., Providence, RI, 1979.Google Scholar
  13. 75.
    Cotlar, M., A unified theory of Hilbert transforms and ergodic theorems, Rev. Mat. Cuyana, 1 (1955), 105–167.MathSciNetGoogle Scholar
  14. 86.
    Daly, J. E., A necessary condition for Calderón–Zygmund singular integral operators, J. Fourier Anal. Appl. 5 (1999), no. 4, 303–308.CrossRefzbMATHMathSciNetGoogle Scholar
  15. 87.
    Daly, J. E., Phillips, K., On the classification of homogeneous multipliers bounded on H 1 ( R 2 ), Proc. Amer. Math. Soc. 106 (1989), no. 3, 685–696.zbMATHMathSciNetGoogle Scholar
  16. 91.
    Davis, B., On the weak type (1,1) inequality for conjugate functions, Proc. Amer. Math. Soc. 44 (1974), 307–311.zbMATHMathSciNetGoogle Scholar
  17. 104.
    Duong, X. T., McIntosh, A., Singular integral operators with non-smooth kernels on irregular domains, Rev. Mat. Iberoamericana 15 (1999), no. 2, 233–265.Google Scholar
  18. 108.
    Essén, M., A superharmonic proof of the M. Riesz conjugate function theorem, Arkiv Math. 22 (1984), no. 2, 241–249.CrossRefzbMATHGoogle Scholar
  19. 109.
    Fan, D., Guo, K., Pan, Y., A note of a rough singular integral operator, Math. Inequal. and Appl. 2 (1999), no. 1, 73–81.zbMATHMathSciNetGoogle Scholar
  20. 110.
    Fan, D., Pan, Y., Singular integral operators with rough kernels supported by subvarieties, Amer J. Math. 119 (1997), no. 4, 799–839.CrossRefzbMATHMathSciNetGoogle Scholar
  21. 115.
    Fefferman, C., Stein, E. M., Some maximal inequalities, Amer. J. Math. 93 (1971), 107–115.CrossRefzbMATHMathSciNetGoogle Scholar
  22. 116.
    Fefferman, R., A theory of entropy in Fourier analysis, Adv. in Math. 30 (1978), no. 3, 171–201.CrossRefzbMATHMathSciNetGoogle Scholar
  23. 122.
    García-Cuerva, J., Rubio de Francia, J.-L., Weighted Norm Inequalities and Related Topics, North-Holland Mathematics Studies, 116, Notas de Matemática (104), North-Holland Publishing Co., Amsterdam, 1985.Google Scholar
  24. 129.
    Gohberg, I., Krupnik, N., Norm of the Hilbert transformation in the L p space, Funct. Anal. Appl. 2 (1968), 180–181.CrossRefGoogle Scholar
  25. 130.
    Grafakos, L., Best bounds for the Hilbert transform on \(L^{p}(\mathbb{R}^{1})\), Math. Res. Lett. 4 (1997), no. 4, 469–471.CrossRefzbMATHMathSciNetGoogle Scholar
  26. 131.
    Grafakos, L., Modern Fourier Analysis, 3rd edition, Graduate Texts in Math. 250, Springer, New York, 2014.Google Scholar
  27. 132.
    Grafakos, L., Honzík, P., Ryabogin, D., On the p-independence property of Calderón–Zygmund theory, J. Reine Angew. Math. 602 (2007), 227–234.zbMATHMathSciNetGoogle Scholar
  28. 138.
    Grafakos, L., Stefanov, A., L p bounds for singular integrals and maximal singular integrals with rough kernels, Indiana Univ. Math. J. 47 (1998), no. 2, 455–469.CrossRefzbMATHMathSciNetGoogle Scholar
  29. 139.
    Grafakos, L., Stefanov, A., Convolution Calderón–Zygmund singular integral operators with rough kernels, Analysis of Divergence (Orono, ME, 1997), pp. 119–143, Appl. Numer. Harmon. Anal., Birkhäuser Boston, Boston, MA, 1999.Google Scholar
  30. 155.
    Hofmann, S., Weak (1,1) boundedness of singular integrals with nonsmooth kernel, Proc. Amer. Math. Soc. 103 (1988), no. 1, 260–264.zbMATHMathSciNetGoogle Scholar
  31. 156.
    Hollenbeck, B., Verbitsky, I. E., Best constants for the Riesz projection, J. Funct. Anal. 175 (2000), no. 2, 370–392.CrossRefzbMATHMathSciNetGoogle Scholar
  32. 157.
    Honzík, P., An example of an unbounded maximal singular operator, J. Geom. Anal. 20 (2010), 153–167.CrossRefzbMATHMathSciNetGoogle Scholar
  33. 158.
    Honzík, P., On p dependent boundedness of singular integral operators, Math. Z. 267 (2011), no. 3–4, 931–937.CrossRefzbMATHMathSciNetGoogle Scholar
  34. 159.
    Hörmander, L., Estimates for translation invariant operators in L p spaces, Acta Math. 104 (1960), no. 1–2, 93–140.CrossRefzbMATHMathSciNetGoogle Scholar
  35. 162.
    Hudson, S., A covering lemma for maximal operators with unbounded kernels, Michigan Math. J. 34 (1987), no. 1, 147–151.CrossRefzbMATHMathSciNetGoogle Scholar
  36. 175.
    Iwaniec, T., Martin, G., Riesz transforms and related singular integrals, J. Reine Angew. Math. 473 (1996), 25–57.zbMATHMathSciNetGoogle Scholar
  37. 197.
    Kolmogorov, A. N., Sur les fonctions harmoniques conjuguées et les séries de Fourier, Fund. Math. 7 (1925), 23–28.Google Scholar
  38. 206.
    Krivine, J. L., Théorèmes de factorisation dans les espaces réticulés, Séminaire Maurey-Schwartz 1973–74: Espaces L p, applications radonifiantes et géométrie des espaces de Banach, Exp. Nos. 22 et 23, Centre de Math., École Polytech., Paris, 1974.Google Scholar
  39. 207.
    Kruglyak, N., An elementary proof of the real version of the Riesz-Thorin theorem, Interpolation Theory and Applications, pp. 179–182, Contemp. Math. 445, Amer. Math. Soc., Providence, RI, 2007.Google Scholar
  40. 211.
    Laeng, E., On the L p norms of the Hilbert transform of a characteristic function, J. Funct. Anal. 262 (2012), no. 10, 4534–4539.CrossRefzbMATHMathSciNetGoogle Scholar
  41. 230.
    Loomis, L. H., A note on the Hilbert transform, Bull. Amer. Math. Soc. 52 (1946), 1082–1086.CrossRefzbMATHMathSciNetGoogle Scholar
  42. 234.
    Lu, S., Ding, Y., Yan, D., Singular Integrals and Related Topics, World Scientific Publishing Co. Pte. Ltd., Hackensack, NJ, 2007.CrossRefzbMATHGoogle Scholar
  43. 242.
    Marcinkiewicz, J., Zygmund, A., Quelques inégalités pour les opérations linéaires, Fund. Math. 32 (1939), 112–121.Google Scholar
  44. 244.
    Mateu, J., Orobitg, J., Verdera, J., Estimates for the maximal singular integral in terms of the singular integral: the case of even kernels, Ann. of Math. (2nd Ser.) 174 (2011), no. 3, 1429–1483.Google Scholar
  45. 245.
    Mateu, J., Verdera, J., L p and weak L 1 estimates for the maximal Riesz transform and the maximal Beurling transform, Math. Res. Lett. 13 (2006), no. 5–6, 957–966.CrossRefzbMATHMathSciNetGoogle Scholar
  46. 259.
    Muckenhoupt, B., On certain singular integrals, Pacific J. Math. 10 (1960), 239–261.zbMATHMathSciNetGoogle Scholar
  47. 273.
    Paley, R. E. A. C., A remarkable series of orthogonal functions (II), Proc. London Math. Soc. 34 (1932), 241–264.Google Scholar
  48. 282.
    Pichorides, S., On the best values of the constants in the theorems of M. Riesz, Zygmund and Kolmogorov, Studia Math. 44 (1972), 165–179.zbMATHMathSciNetGoogle Scholar
  49. 289.
    Ricci, F., Weiss, G., A characterization of H 1 n−1 ), Harmonic Analysis in Euclidean Spaces Proc. Sympos. Pure Math. (Williams Coll., Williamstown, MA, 1978), Part 1, pp. 289–294, Amer. Math. Soc., Providence, RI, 1979.Google Scholar
  50. 292.
    Riesz, M., Les fonctions conjuguées et les séries de Fourier, C. R. Acad. Sci. Paris 178 (1924), 1464–1467.zbMATHGoogle Scholar
  51. 293.
    Riesz, M., Sur les maxima des formes bilinéaires et sur les fonctionnelles linéaires, Acta Math. 49 (1927), no. 3-4, 465–497.CrossRefzbMATHMathSciNetGoogle Scholar
  52. 294.
    Riesz, M., Sur les fonctions conjuguées, Math. Z. 27 (1928), no. 1, 218–244.CrossRefMathSciNetGoogle Scholar
  53. 296.
    Riviere, N., Singular integrals and multiplier operators, Ark. Mat. 9 (1971), 243–278.CrossRefzbMATHMathSciNetGoogle Scholar
  54. 303.
    Rubio de Francia, J.-L., Ruiz, F. J., Torrea, J. L., Calderón–Zygmund theory for operator-valued kernels, Adv. in Math. 62 (1986), no. 1, 7–48.Google Scholar
  55. 304.
    Rubio de Francia, J.-L., Torrea, J. L., Vector extensions of operators in \(L^{p}\) spaces, Pacific J. Math. 105 (1983), no. 1, 227–235.Google Scholar
  56. 308.
    Ryabogin, D., Rubin, B., Singular integrals generated by zonal measures, Proc. Amer. Math. Soc. 130 (2002), no. 3, 745–751.CrossRefzbMATHMathSciNetGoogle Scholar
  57. 317.
    Seeger, A., Singular integral operators with rough convolution kernels, J. Amer. Math. Soc. 9 (1996), no. 1, 95–105.CrossRefzbMATHMathSciNetGoogle Scholar
  58. 318.
    Seeger, A., Tao, T., Sharp Lorentz estimates for rough operators, Math. Ann. 320 (2001), no. 2, 381–415.CrossRefzbMATHMathSciNetGoogle Scholar
  59. 324.
    Sjögren, P., Soria, F., Rough maximal operators and rough singular integral operators applied to integrable radial functions, Rev. Math. Iberoamericana 13 (1997), no. 1, 1–18.CrossRefzbMATHGoogle Scholar
  60. 347.
    Stein, E. M., Weiss, G., An extension of theorem of Marcinkiewicz and some of its applications, J. Math. Mech. 8 (1959), 263–284.zbMATHMathSciNetGoogle Scholar
  61. 350.
    Stein, P., On a theorem of M. Riesz, J. London Math. Soc. 8 (1933), no. 4, 242–247.CrossRefGoogle Scholar
  62. 355.
    Tao, T., The weak type (1,1) of Llog L homogeneous convolution operators, Indiana Univ. Math. J. 48 (1999), no. 4, 1547–1584.CrossRefzbMATHMathSciNetGoogle Scholar
  63. 366.
    Verbitsky, I. E., Estimate of the norm of a function in a Hardy space in terms of the norms of its real and imaginary part, Amer. Math. Soc. Transl. 124 (1984), 11–15.MathSciNetGoogle Scholar
  64. 372.
    Weiss, M., Zygmund, A., An example in the theory of singular integrals, Studia Math. 26 (1965), 101–111.zbMATHMathSciNetGoogle Scholar
  65. 382.
    Yosida, K., Functional Analysis, Reprint of the 6th edition (1980), Classics in Mathematics Springer-Verlag, Berlin, 1995.Google Scholar
  66. 386.
    Zo, F., A note on approximation of the identity, Studia Math. 55 (1976), no. 2, 111–122.zbMATHMathSciNetGoogle Scholar

Copyright information

© Springer Science+Business Media New York 2014

Authors and Affiliations

  • Loukas Grafakos
    • 1
  1. 1.Department of MathematicsUniversity of MissouriColumbiaUSA

Personalised recommendations